# SDR CA090506009

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 591 hours
- Engine: Garrtt TFE7315R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 30728851
- Condition: Binding
- Location: Accessory G/B
- Part time: 785 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)  FOUND 2 BEARINGS IN ENGINE ACCY GEARBOX INTERMITTENTLY BINDING, STARTER GENERATOR DRIVESHAFT OFF BEARING (PN 3072885-1) AND OIL PUMP DRIVESHAFT FWD BEARING (PN 3072885-1) . REPLACED STARTER GEN DRIVESHAFT FWD BEARING (PN 3072883-1) AS A PERCAUTIONARY MEASURE. ENGINE RUN PERFORMED POST REPAIR. NO REOCCURANCE OF VIBRATION NOTED AT THIS TIME.
